# SDR USAA951090

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: TC17400
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CLT - FL 2761, EN ROUTE TO MIA, LEFT ENGINE OVERHEAT LIGHT CAME ON AND EGT PEGGED AT 1250 DEGREES.  FLIGHT CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO CLT SET WAS 20 MINUTES.  MAINTENANCE REPLACED NR 1 ENGINE EGT SOFT CORE HARNESS AND 6 O'CLOCK THERMOCOUPLE HARNESS.  NR 1 EGT SYSTEM OPS CHECKED NORMAL.  (M)
